Fourier Series of the Periodic Bernoulli and Euler Functions
Cheon Seoung Ryoo,
Hyuck In Kwon,
Jihee Yoon and
Yu Seon Jang
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We give some properties of the periodic Bernoulli functions and study the Fourier series of the periodic Euler functions which are derived periodic functions from the Euler polynomials. And we derive the relations between the periodic Bernoulli functions and those from Euler polynomials by using the Fourier series.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/856491.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/856491.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:856491
DOI: 10.1155/2014/856491
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().